Format

Send to

Choose Destination
Int Clin Psychopharmacol. 1998 Nov;13(6):277-9.

Non-fatal mirtazapine overdose.

Author information

1
Department of Psychiatry, University of Würzburg, Germany. psychpol@mail.uni-wuerzberg.de

Abstract

We report the case of intoxication of a 41-year-old female patient suffering from major depression with mirtazapine complicated by severe hypothermia. The patient was brought to an intensive care unit 10 hours after intake of 1200 mg mirtazapine and 20 mg lorazepam and laying outside at outdoor temperatures below 0 degree C. The mirtazapine plasma-level was 368 ng/ml still after 41 hours. Body temperature was reduced to 26 degrees C and rhabdomyolysis due to hypothermia was observed. Cardial and respiratory function was compromised and intubation was necessary. The patient recovered without persisting somatic impairment.

[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center